Taking to many pills is too bad

Has anyone had kidney problems or any other health complications from taking too many pills.

I don't like taking pills, but There is this procerin pills which are supposedly natural made from herbs . My parents at least to me seem paranoid, and say everything from, I am going to get kidney failure, or that they never totally digest, and remain in your system, and can cause disease later. I mean its twice a day this particualr pills. is it really that bad?


Most Helpful Girl

  • My boyfriend is a drug addict [who has been clean for over 5 months now], and before he got clean, he was taking a lot of pills. Pain pills, anxiety pills, etc. All of which were prescribed to him, but he took them in severe excess, and when he ran out of the ones he got every month from the pharmacy, he'd buy them in huge quantities from dealers. And of course was dealing the extras himself. But anyway, pain pills tend to have a lot of tylenol in them, and the way he was using them, he had so much tylenol in his system at any given time that his liver was literally starting to fail, right before he decided to go to rehab. His kidneys are already kind of messed up from some really bad meth when he was younger.

    I know that whatever you're taking is 'natural' and 'herbal', but just because something is natural and herbal doesn't mean it's good for our bodies, lol. There are tons that are poisonous, some that any amount will make you ill and possibly kill you, and others where it might need to build up in your system before you notice any bad effects.


What Girls Said 1

  • I take 5 medications and my liver and kidneys are fine. Every medication in unique so you can't really make a blanket statement like all pills or this many pills are bad. Personally I would never take a drug to "treat" something unless it was been evaluated by the FDA. WaitingAtTheDoor has a good point. You should be going off the opinion of a physician, not the internet, some sales person or your parents.

    • have you ever felt like pain in your kidneys or the groin area. I don't know if I should go to the doctor

    • No, I have never felt any pain like that or any at all associated with the pills I take. If you have insurance it's worth getting checked out. If it's pain in your kidneys and groin it sounds more like kidney stones but I'm am a 21 year old college student so don't take my word for for it lol

What Guys Said 1

  • So you're taking pills for hair loss? Were you diagnosed with androgenetic alopecia?

    Because that pill is specifically designed for that problem. If that is not something you've been diagnosed with, you should not be taking Procerin. The reason is there are many types of hair loss, and each has to be address specifically if a medicinal option is chosen.

    Procerin has been known to lead to stomach problems, and while that is not a pre-cursor to kidney problems, it is important to understand that a stomach problem can turn into kidney problems if there is a digestive issue that carries itself past the stomach.

    If you purchased Procerin on your own, which most people who use it do, I would suggest consulting your physician about the product before doing something you are unsure of.